Aa
A
A
Close
1386448 tn?1280899886
Constant feeling of being wet?
I was treated with Diflucan for my very first yeast infection ever, I took the pill last Thursday. I actually didn't even know i had one until a seen the doc for painful intercourse ( i had no smell, discharge..etc). Should I make a follow up appointment? I just feel wet all the time, its worse in the morning when I first wake up. Could this be yeast die off or normal symptoms of the drug? I just dont know because I've never had one before.
Cancel
3 Answers
Page 1 of 1
1227139 tn?1462338230
Dear Caca325,

I have never personally heard of Diflucan producing the side effect of making you feel more wet.  The wetness that you are feeling is probably something called Cervical Mucous (CM).  CM happens to many women all the time and increases or decreases during the month of their menstrual cycle.  Some women do not have an abundant amount of CM.  What I would surmise is happening is, while you are under treatment for your yeast infection, your body is probably producing extra CM in attempt to flush out the Yeast.  This might be a side effect of the medication, or just the way your body reacts to the process of the medication working.  The person most qualified to tell you whether this is a side effect that is possible is your doctor or pharmacists.  But, if you aren't wanting to ask them, I would suggest that the CM (or extra CM) is happening while your body is being treated.  If you normally do not produce more or less CM during your cycle, then this is the only explanation I can think of.  
If you check the side effects of the drug on the Internet, you likely wont find anything about excessive Cervical Mucous.  I searched and have found nothing related or linked to that drug and CM.
Yeast infections are in essence a fungus.  And Diflucan destroys the cell walls of that fungus so that it essentially dies.  I hope that helps to answer your question.  I don't think you need to make a follow-up appointment unless the CM wetness continues long after the treatment (as you say it as not a normal feeling for you).  If it does continue on after the treatment, the only thing I am presuming the physician may say to you is that your body is now producing more CM than it used to and this is a normal function for many women.  As I have mentioned, some women naturally produce a lot of CM, all the time.  And, as we age, the amount of CM that we produce may increase or decrease as a fact of life.  So, perhaps this CM has nothing to do with the Diflucan and is just coincidental that it is occurring at this time.  You might be one of many women who produce lots.  AND this is normal.

In addition to anything I have mentioned, please keep in mind, that while I or others may have extensive knowledge in many areas, you should always seek professional medical advice from your own physician, as it pertains to medical conditions or concerns.

Good luck, and if you have any other questions that I can help you with, please feel free to message me directly.

Sincerely,
Sandi (Dragon1973)
MedHelp Genetics Community Leader;
Children - Special Needs Community Leader;
Down syndrome Community Leader & Ds Group Forum Founder/Moderator
Comment
Cancel
1227139 tn?1462338230
Comment
Comment
Submit Comment
1386448 tn?1280899886
I really appreciate the response, as a family member said something along the same lines. I just felt that I was becoming a little paranoid about the whole thing! So again thank you! If it persists for another week or so I may just give myob/gyn a call.
Comment
Cancel
1386448 tn?1280899886
Comment
Comment
Submit Comment
1227139 tn?1462338230
Sounds like a great idea.  And you are most welcome.

In addition to anything I have mentioned, please keep in mind, that while I or others may have extensive knowledge in many areas, you should always seek professional medical advice from your own physician, as it pertains to medical conditions or concerns.

Good luck, and if you have any other questions that I can help you with, please feel free to message me directly.

Sincerely,
Sandi (Dragon1973)
MedHelp Genetics Community Leader;
Children - Special Needs Community Leader;
Down syndrome Community Leader & Ds Group Forum Founder/Moderator
Comment
Cancel
1227139 tn?1462338230
Comment
Comment
Submit Comment
Your Answer
1386448 tn?1280899886
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
2020005 tn?1464196836
Blank
KTowne, and pb95 commented on renae176's status
6 hrs ago
2020005 tn?1464196836
Blank
KTowne commented on KTowne's status
16 hrs ago
18404018 tn?1464616193
Blank
Vikki2 is ...Joyful and Content Comment
17 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
134578 tn?1463413330
Blank
AnnieBrooke
OR
4851940 tn?1385441629
Blank
jemma116
United Kingdom
973741 tn?1342346373
Blank
specialmom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar f tn
Blank
old_before_my_time
Women's Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
134578 tn?1463413330
Blank
AnnieBrooke
OR
4851940 tn?1385441629
Blank
jemma116
United Kingdom
973741 tn?1342346373
Blank
specialmom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar f tn
Blank
old_before_my_time